# SDR 95ZZZX5917

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356644400
- Condition: Out Of Position
- Location: Nr 3 Eng Strut
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LOG REPORT:  F-GL534 AT CHS, ON TAKEOFF ROLL, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  ABORTED TAKEOFF.  LIGHT WENT OUT ON POWER REDUCTION.  INSPECTION OF NR 3 ENGINE STRUT FOUND OVERHEAT LOOP TOUCHING DUCT ASSY.  REPOSITIONED OVERHEAT LOOP.  PEFORMED LEAK CHECK PER MM 36-10, AND ENGINE RUN IAW MM 72-10.  NO LEAKS FOUND AND NO OVERHEAT LIGHT ILLUMINATED.  ALL SYSTEMS OPERATE NORMAL.  NOTE:  THE DELAY OF 60 MINUTES WAS INCURRED.  THIS WAS A POSITIONING FLIGHT.
